# SDR ASOA2012071901935

- Difficulty date: July 2, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364 S26-27r
- Part time: 986,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 364 RT INTERCOSTAL BETWEEM STRG27 AND 26R.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-42-06-001-001-A01.
